# SDR DALA2014090204874

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 47,493 hours, 19,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK AND POWER SUPPLY 1694 IAW AMM 33-51-06.  OPS CHECKED GOOD.
